# SDR C2XA01IA131

- Difficulty date: February 25, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4205, THE CREW REPORTED A STRONG ODOR IN THE COCKPIT AND CABIN.  MAINTENANCE PERFORMED OPERATIONAL CHECKS ON THE AIR CONDITIONING SYSTEM WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
